You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Restrictions of Discrete Series to sl(2, R)
Proceedings of the American Mathematical Society
Vol. 117, No. 4 (Apr., 1993), pp. 1187-1192
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159550
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that the restriction to sl(2, R) of the underlying Harish-Chandra module of a Discrete Series representation of a noncompact simple Lie group has no sl(2)-irreducible subrepresentations unless it is holomorphic. We also give a characterization of the holomorphic Discrete Series.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society